By Topic

Comments concerning multidimensional polynomials' properties

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Mastorakis, N.E. ; Nat. Tech. Univ. of Athens, Greece

In this paper, some practical results concerning the zeros of polynomials are given. These results are presented as comments, the brief proof of which is based on the results of Bauer and Jury (1991). These comments are useful for the systems' (one-dimensional and multidimensional) stability.

Published in:

Automatic Control, IEEE Transactions on  (Volume:41 ,  Issue: 2 )